# SDR MASA01014

- Difficulty date: January 28, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6070- PHX-EUG - HAD A FUEL IMBALANCE THAT REACHED 1000 LBS.  EICAS DISPLAYED AN APU FUEL CROSS FEED PUMP INOPERATIVE.  THE CAPTAIN DECLARED AN EMERGENCY. AFTER SECURING THE ENGINE THE AIRCRAFT MADE AN UNEVENTFUL LANDING AT RNO.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
